# SDR UIEA2017060800957

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bolt
- Condition: Corroded
- Location: Isolator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ISOLATOR VIBRATION BOLTS CORRODED.   VIBRATION BOLTS REPLACED IAW MM 49-11-01.
